Alert archive / Vermont / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 21, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 19, 2006, 4:34 PM EDT for Orange County, Vermont. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 4:34 PM EDT (20:34 UTC)
- Expired
- Jun 19, 2006, 5:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Orange County, VT
The radar
The Burlington radar (KCXX), 87 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:00 PM EDT | TSTM WND DMG | Newbury, VT | TREE BRANCHES DOWN AND POWER OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 10:42 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 586 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1410 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 192035 SVRBTV VTC017-192115- /O.NEW.KBTV.SV.W.0021.060619T2034Z-060619T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 434 PM EDT MON JUN 19 2006 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ORANGE COUNTY IN CENTRAL VERMONT * UNTIL 515 PM EDT * AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF TOPSHAM TO STRAFFORD...AND MOVING EAST AT 35 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... THETFORD HILLS STATE PARK...THETFORD...WEST FAIRLEE AND CORINTH BY 440 PM EDT WELLS RIVER...NEWBURY...FAIRLEE AND BRADFORD BY 450 PM EDT THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHERN AND CENTRAL VERMONT. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4422 7241 4381 7249 4377 7220 4414 7201 $$ TABER
1 follow-up statement
000 WWUS51 KBTV 192114 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 512 PM EDT MON JUN 19 2006 VTC017-192122- /O.EXP.KBTV.SV.W.0021.000000T0000Z-060619T2115Z/ ORANGE VT- 512 PM EDT MON JUN 19 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE COUNTY EXPIRES AT 515 PM EDT... A TRAINED WEATHER OBSERVER REPORTED NO POWER AT 500 PM IN SOUTH NEWBURY...ALONG WITH SOME TREE LIMBS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM EDT MONDAY EVENING FOR NORTHERN NEW YORK AND NORTHERN VERMONT. LAT...LON 4422 7241 4381 7249 4377 7220 4414 7201 $$ TABER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:18 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 19, 3:18 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 318 PM EDT MON JUN 19 2006 .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... SVR WX THREAT CONTINUES THROUGH REMAINDER OF THIS AFTN ACROSS VT ZONES. PRIMARY THREAT WILL CONTINUE TO BE DAMAGING WINDS WITH EMBEDDED BOWING SEGMENTS WITHIN SQUALL LINE AND PREVAILING FAST STORM MOTIONS /GENERALLY ENEWD AT 40-45KTS/. WITH THESE STORM MOTIONS...IT DOESN/T TAKE MUCH OF A DOWNDRAFT TO RESULT IN SVR WIND GUSTS. ISOLATED LARGE HAIL REMAINS POSSIBLE WITH THE STRONGER CORES. FOLLOWING THE STORMS THIS EVENING...PATCHY AREAS OF FOG ARE POSSIBLE...PARTICULARLY IN AREAS RECEIVING HEAVIER RAINFALL WHICH WILL BRING NR SFC LAYER CLOSE TO SATURATION. HAVE REINTRODUCED A CHANCE OF RAIN SHOWERS ACROSS THE ST. LAWRENCE VLY AND PORTIONS OF THE ADIRONDACKS LATE TONIGHT. UPSTREAM VORT MAX ACROSS SERN ONTARIO IS ASSOCIATED WITH ADDITIONAL SHOWERS AND TSTMS AND THESE MAY IMPACT OUR FAR WRN FA LATE TONIGHT. WX THIS AFTN IS ASSOCIATED WITH A PRE-FRONTAL TROUGH. THE SFC COLD FRONT WILL TRANSLATE SEWD INTO THE ST. LAWRENCE VLY BY 12Z TUE...AND ACROSS VT DURING THE AFTN HRS. ATTENDANT H5 TROUGH DIGS SEWD ACROSS THE FA DURING THE AFTERNOON HOURS...AND SHOULD RESULT IN SUFFICIENT FORCING FOR SCT SHOWERS/TSTMS. HAVE GONE WITH CHANCE POPS ACROSS ADIRONDACKS AND ST. LAWRENCE VLY TOMORROW...AS FRONT LIKELY MOVES THROUGH PRIOR TO DIURNAL HEATING MAX. ACROSS THE CHAMPLAIN VLY AND CENTRAL/NRN VT...HAVE FORECAST LIKELY POPS WITH THREAT FOR SMALL HAIL AND GUSTY WINDS WITH STRONGER CELLS. ACTIVITY SHOULD SHIFT EWD AND DIMINISH AFTER SUNSET TOMORROW. HIGH PRESSURE BUILDS IN WEDNESDAY WITH FAIR WX EXPECTED. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... A SERIES OF TROFS/COLD FRONTS TO AFFECT THE FA FOR MUCH OF THU THRU SAT...WITH WK HI PRESS ON NEXT SUN THRU TUE. HAVE HELD ONTO CHC POPS ACRS THE THU THRU SAT TIME-FRAME FOR ANY POSSIBLE CONVECTION THEN. DRY WX EXPECTED ACRS THE REST OF THE EXTENDED PERIOD. LOADED IN THE LATEST HPC TEMP/DEWPT/WIND DATA...WITH JUST A FEW TWEAKS. SFC WINDS LOOK TO BE PRETTY LT ACRS THE FA ON WED NITE. && .AVIATION... CONVECTION TO MOVE ACRS THE FA FROM THE WEST INTO EARLY THIS EVENING. G46 MPH AT KSLK EARLIER AS THE LINE OF TSRA PASSED. SFC WINDS ACRS THE FA TO SHIFT TO A MORE WESTERLY DIRECTION WITH TIME AS TONITE PROGRESSES. MAYBE SOME FG AROUND OVRNITE TONITE...BUT DID NOT SPEND A WHOLE LOT OF TIME EVALUATING THAT DUE TO SHORTER-TERM CONCERNS. KEPT IN THE MENTION OF SOME MORE -SHRA ACRS NY STATE LATER IN THE PERIOD FROM THE PREVIOUS SET OF TAFS FOR NOW. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SHORT TERM...BANACOS LONG TERM...MURRAY AVIATION...MURRAY
Hazardous weather outlook, Jun 19, 3:59 AM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 359 AM EDT MON JUN 19 2006 NYZ026>031-034-035-087-VTZ001>012-016>019-200800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 359 AM EDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE ACTIVITY WILL DEVELOP ACROSS NORTHERN NEW YORK BY THE MID TO LATE MORNING HOURS...AND PUSH QUICKLY EASTWARD INTO VERMONT BY EARLY TO MID AFTERNOON. THERE WILL BE A CONTINUED CHANCE OF SHOWERS OVERNIGHT TONIGHT...MAINLY ACROSS NORTHERN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. A COLD FRONT WILL APPROACH AND CROSS THE REGION DURING TUESDAY...ALONG WITH ADDITIONAL SHOWERS AND THUNDERSTORMS. THEN MAINLY DRY AND SEASONABLE CONDITIONS ARE EXPECTED FOR LATER TUESDAY NIGHT INTO EARLY THURSDAY. THE NEXT CHANCE OF SIGNIFICANT RAINFALL WILL OCCUR BY THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING INTO THIS AFTERNOON. JMG
In the hours before
Local storm report, Jun 19, 3:09 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
309 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG MILTON 44.64N 73.11W
06/19/2006 CHITTENDEN VT AMATEUR RADIO
FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.
&&
MBLocal storm report, Jun 19, 3:21 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
321 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/19/2006 FRANKLIN NY AMATEUR RADIO
2 TO 3 INCH TREE LIMBS BLOWN DOWN.
0220 PM TSTM WND DMG SCHUYLER FALLS 44.63N 73.56W
06/19/2006 CLINTON NY AMATEUR RADIO
TWO 4 INCH TREE LIMBS BLOWN DOWN.
0235 PM TSTM WND DMG ISLE LA MOTTE 44.87N 73.33W
06/19/2006 GRAND ISLE VT LAW ENFORCEMENT
TREES BLOWN DOWN.
0240 PM TSTM WND DMG PLATTSBURGH 44.70N 73.46W
06/19/2006 CLINTON NY LAW ENFORCEMENT
MANY TREES AND UTILITY POLES BLOWN DOWN.
0245 PM TSTM WND DMG SWANTON 44.92N 73.12W
06/19/2006 FRANKLIN VT LAW ENFORCEMENT
TREES BLOWN DOWN ALONG ROUTES 36 AND 78.
0250 PM TSTM WND DMG WESTPORT 44.18N 73.44W
06/19/2006 ESSEX NY LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 9N.
0255 PM TSTM WND DMG CHARLOTTE 44.30N 73.25W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
BEFORE POWER WENT OUT.
0300 PM TSTM WND GST ESSEX 44.51N 73.06W
06/19/2006 E60.00 MPH CHITTENDEN VT TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS.
0306 PM TSTM WND DMG MILTON 44.64N 73.11W
06/19/2006 CHITTENDEN VT AMATEUR RADIO
FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.
&&
MBLocal storm report, Jun 19, 3:27 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
327 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 4 SW SANTA CLARA 44.59N 74.51W
06/19/2006 FRANKLIN NY PUBLIC
SEVERAL TREES AND BRANCHES DOWN.
0110 PM TSTM WND DMG CHILDWOLD 44.28N 74.67W
06/19/2006 ST. LAWRENCE NY POST OFFICE
6 TO 8 INCH TREE LIMB BLOWN DOWN.
0135 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/19/2006 FRANKLIN NY AMATEUR RADIO
2 TO 3 INCH TREE LIMBS BLOWN DOWN.
0220 PM TSTM WND DMG SCHUYLER FALLS 44.63N 73.56W
06/19/2006 CLINTON NY AMATEUR RADIO
TWO 4 INCH TREE LIMBS BLOWN DOWN.
0235 PM TSTM WND DMG ISLE LA MOTTE 44.87N 73.33W
06/19/2006 GRAND ISLE VT LAW ENFORCEMENT
TREES BLOWN DOWN.
0240 PM TSTM WND DMG PLATTSBURGH 44.70N 73.46W
06/19/2006 CLINTON NY LAW ENFORCEMENT
MANY TREES AND UTILITY POLES BLOWN DOWN.
0245 PM TSTM WND DMG SWANTON 44.92N 73.12W
06/19/2006 FRANKLIN VT LAW ENFORCEMENT
TREES BLOWN DOWN ALONG ROUTES 36 AND 78.
0250 PM TSTM WND DMG WESTPORT 44.18N 73.44W
06/19/2006 ESSEX NY LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 9N.
0255 PM TSTM WND DMG CHARLOTTE 44.30N 73.25W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
BEFORE POWER WENT OUT.
0300 PM TSTM WND GST ESSEX 44.51N 73.06W
06/19/2006 E60.00 MPH CHITTENDEN VT TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS.
0300 PM NON-TSTM WND DMG COLCHESTER 44.53N 73.15W
06/19/2006 CHITTENDEN VT LAW ENFORCEMENT
TREE DOWN.
0306 PM TSTM WND DMG MILTON 44.64N 73.11W
06/19/2006 CHITTENDEN VT AMATEUR RADIO
FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.
0326 PM TSTM WND DMG RICHMOND 44.40N 73.00W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
TREE DOWN.
&&
MBLocal storm report, Jun 19, 3:32 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
332 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 4 SW SANTA CLARA 44.59N 74.51W
06/19/2006 FRANKLIN NY PUBLIC
SEVERAL TREES AND BRANCHES DOWN.
0110 PM TSTM WND DMG CHILDWOLD 44.28N 74.67W
06/19/2006 ST. LAWRENCE NY POST OFFICE
6 TO 8 INCH TREE LIMB BLOWN DOWN.
0135 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/19/2006 FRANKLIN NY AMATEUR RADIO
2 TO 3 INCH TREE LIMBS BLOWN DOWN.
0220 PM TSTM WND DMG SCHUYLER FALLS 44.63N 73.56W
06/19/2006 CLINTON NY AMATEUR RADIO
TWO 4 INCH TREE LIMBS BLOWN DOWN.
0235 PM TSTM WND DMG ISLE LA MOTTE 44.87N 73.33W
06/19/2006 GRAND ISLE VT LAW ENFORCEMENT
TREES BLOWN DOWN.
0240 PM TSTM WND DMG PLATTSBURGH 44.70N 73.46W
06/19/2006 CLINTON NY LAW ENFORCEMENT
MANY TREES AND UTILITY POLES BLOWN DOWN.
0245 PM TSTM WND DMG SWANTON 44.92N 73.12W
06/19/2006 FRANKLIN VT LAW ENFORCEMENT
TREES BLOWN DOWN ALONG ROUTES 36 AND 78.
0250 PM TSTM WND DMG WESTPORT 44.18N 73.44W
06/19/2006 ESSEX NY LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 9N.
0255 PM TSTM WND DMG CHARLOTTE 44.30N 73.25W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
BEFORE POWER WENT OUT.
0255 PM TSTM WND GST ST. ALBANS 44.81N 73.08W
06/19/2006 M62.00 MPH FRANKLIN VT TRAINED SPOTTER
WIND GUST MEASURED BY SPOTTER.
0300 PM TSTM WND GST ESSEX 44.51N 73.06W
06/19/2006 E60.00 MPH CHITTENDEN VT TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS.
0300 PM NON-TSTM WND DMG COLCHESTER 44.53N 73.15W
06/19/2006 CHITTENDEN VT LAW ENFORCEMENT
TREE DOWN.
0306 PM TSTM WND DMG MILTON 44.64N 73.11W
06/19/2006 CHITTENDEN VT AMATEUR RADIO
FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.
0326 PM TSTM WND DMG RICHMOND 44.40N 73.00W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
TREE DOWN.
&&
MBLocal storm report, Jun 19, 3:53 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
353 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 4 SW SANTA CLARA 44.59N 74.51W
06/19/2006 FRANKLIN NY PUBLIC
SEVERAL TREES AND BRANCHES DOWN.
0110 PM TSTM WND DMG CHILDWOLD 44.28N 74.67W
06/19/2006 ST. LAWRENCE NY POST OFFICE
6 TO 8 INCH TREE LIMB BLOWN DOWN.
0135 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/19/2006 FRANKLIN NY AMATEUR RADIO
2 TO 3 INCH TREE LIMBS BLOWN DOWN.
0220 PM TSTM WND DMG SCHUYLER FALLS 44.63N 73.56W
06/19/2006 CLINTON NY AMATEUR RADIO
TWO 4 INCH TREE LIMBS BLOWN DOWN.
0235 PM TSTM WND DMG ISLE LA MOTTE 44.87N 73.33W
06/19/2006 GRAND ISLE VT LAW ENFORCEMENT
TREES BLOWN DOWN.
0240 PM TSTM WND DMG PLATTSBURGH 44.70N 73.46W
06/19/2006 CLINTON NY LAW ENFORCEMENT
MANY TREES AND UTILITY POLES BLOWN DOWN.
0245 PM TSTM WND DMG SWANTON 44.92N 73.12W
06/19/2006 FRANKLIN VT LAW ENFORCEMENT
TREES BLOWN DOWN ALONG ROUTES 36 AND 78.
0250 PM TSTM WND DMG WESTPORT 44.18N 73.44W
06/19/2006 ESSEX NY LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 9N.
0255 PM TSTM WND GST ST. ALBANS 44.81N 73.08W
06/19/2006 M62.00 MPH FRANKLIN VT TRAINED SPOTTER
WIND GUST MEASURED BY SPOTTER.
0255 PM TSTM WND DMG CHARLOTTE 44.30N 73.25W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
BEFORE POWER WENT OUT.
0300 PM NON-TSTM WND DMG COLCHESTER 44.53N 73.15W
06/19/2006 CHITTENDEN VT LAW ENFORCEMENT
TREE DOWN.
0300 PM TSTM WND GST ESSEX 44.51N 73.06W
06/19/2006 E60.00 MPH CHITTENDEN VT TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS.
0306 PM TSTM WND DMG MILTON 44.64N 73.11W
06/19/2006 CHITTENDEN VT AMATEUR RADIO
FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.
0315 PM TSTM WND DMG BRIDPORT 43.98N 73.32W
06/19/2006 ADDISON VT LAW ENFORCEMENT
TREES DOWN.
0326 PM TSTM WND DMG RICHMOND 44.40N 73.00W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
TREE DOWN.
0330 PM TSTM WND DMG MIDDLEBURY 44.01N 73.16W
06/19/2006 ADDISON VT LAW ENFORCEMENT
TREES DOWN.
0335 PM TSTM WND DMG WATERBURY 44.34N 72.75W
06/19/2006 WASHINGTON VT EMERGENCY MNGR
NUMEROUS TREES DOWN. REPORTED BY VERMONT EMERGENCY
MANAGEMENT.
0336 PM TSTM WND DMG JOHNSON 44.64N 72.68W
06/19/2006 LAMOILLE VT LAW ENFORCEMENT
MULTIPLE TREES DOWN.
0351 PM TSTM WND DMG FAIR HAVEN 43.60N 73.27W
06/19/2006 RUTLAND VT POST OFFICE
TREES DOWN. WINDS ESTIMATED AT 60 MPH.
&&
MBLocal storm report, Jun 19, 4:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
432 PM EDT MON JUN 19 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 4 SW SANTA CLARA 44.59N 74.51W
06/19/2006 FRANKLIN NY PUBLIC
SEVERAL TREES AND BRANCHES DOWN.
0110 PM TSTM WND DMG CHILDWOLD 44.28N 74.67W
06/19/2006 ST. LAWRENCE NY POST OFFICE
6 TO 8 INCH TREE LIMB BLOWN DOWN.
0135 PM TSTM WND DMG SARANAC LAKE 44.33N 74.13W
06/19/2006 FRANKLIN NY AMATEUR RADIO
2 TO 3 INCH TREE LIMBS BLOWN DOWN.
0220 PM TSTM WND DMG SCHUYLER FALLS 44.63N 73.56W
06/19/2006 CLINTON NY AMATEUR RADIO
TWO 4 INCH TREE LIMBS BLOWN DOWN.
0235 PM TSTM WND DMG ISLE LA MOTTE 44.87N 73.33W
06/19/2006 GRAND ISLE VT LAW ENFORCEMENT
TREES BLOWN DOWN.
0240 PM TSTM WND DMG PLATTSBURGH 44.70N 73.46W
06/19/2006 CLINTON NY LAW ENFORCEMENT
MANY TREES AND UTILITY POLES BLOWN DOWN.
0245 PM TSTM WND DMG SWANTON 44.92N 73.12W
06/19/2006 FRANKLIN VT LAW ENFORCEMENT
TREES BLOWN DOWN ALONG ROUTES 36 AND 78.
0250 PM TSTM WND DMG WESTPORT 44.18N 73.44W
06/19/2006 ESSEX NY LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 9N.
0255 PM TSTM WND DMG CHARLOTTE 44.30N 73.25W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
POWER LINES DOWN AND POWER OUT. WINDS MEASURED AT 49 MPH
BEFORE POWER WENT OUT.
0255 PM TSTM WND GST ST. ALBANS 44.81N 73.08W
06/19/2006 M62.00 MPH FRANKLIN VT TRAINED SPOTTER
WIND GUST MEASURED BY SPOTTER.
0300 PM TSTM WND GST ESSEX 44.51N 73.06W
06/19/2006 E60.00 MPH CHITTENDEN VT TRAINED SPOTTER
SPOTTER ESTIMATED 60 MPH WINDS.
0300 PM NON-TSTM WND DMG COLCHESTER 44.53N 73.15W
06/19/2006 CHITTENDEN VT LAW ENFORCEMENT
TREE DOWN.
0306 PM TSTM WND DMG MILTON 44.64N 73.11W
06/19/2006 CHITTENDEN VT AMATEUR RADIO
FOUR INCH DIAMETER TREE LIMB BLOWN DOWN.
0315 PM TSTM WND DMG BRIDPORT 43.98N 73.32W
06/19/2006 ADDISON VT LAW ENFORCEMENT
TREES DOWN.
0326 PM TSTM WND DMG RICHMOND 44.40N 73.00W
06/19/2006 CHITTENDEN VT TRAINED SPOTTER
TREE DOWN.
0330 PM TSTM WND DMG MIDDLEBURY 44.01N 73.16W
06/19/2006 ADDISON VT LAW ENFORCEMENT
TREES DOWN.
0335 PM TSTM WND DMG WATERBURY 44.34N 72.75W
06/19/2006 WASHINGTON VT EMERGENCY MNGR
NUMEROUS TREES DOWN. REPORTED BY VERMONT EMERGENCY
MANAGEMENT.
0336 PM TSTM WND DMG JOHNSON 44.64N 72.68W
06/19/2006 LAMOILLE VT LAW ENFORCEMENT
MULTIPLE TREES DOWN.
0351 PM TSTM WND DMG FAIR HAVEN 43.60N 73.27W
06/19/2006 RUTLAND VT POST OFFICE
TREES DOWN. WINDS ESTIMATED AT 60 MPH.
0400 PM TSTM WND DMG CRAFTSBURY 44.63N 72.37W
06/19/2006 ORLEANS VT POST OFFICE
TREE BRANCHES DOWN.
0405 PM TSTM WND DMG HARDWICK 44.50N 72.37W
06/19/2006 CALEDONIA VT POST OFFICE
TREE LIMBS DOWN AND POWER OUT.
0417 PM TSTM WND DMG BETHEL 43.83N 72.63W
06/19/2006 WINDSOR VT LAW ENFORCEMENT
TREES DOWN ON WIRES.
&&
MBThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:25 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle | 65 min |
| Jun 19, 3:13 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 62 min |
| Jun 19, 3:17 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 58 min |
| Jun 19, 3:24 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Lamoille, Orange, Orleans, Washington | 66 min |
| Jun 19, 4:03 PM EDT | Severe Thunderstorm Warning | BTV | Windsor | 87 min |
| Jun 19, 4:16 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 74 min |
| Jun 19, 4:18 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 42 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.